# SDR DALA1128239858

- Difficulty date: March 29, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Dented
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 42D HAS SEVERAL DENTS IN TOP SKIN, OUT OF LIMITS IAW SRM 53-05, PGS 9-1 1, DUE TO CRACKS PRESENT IN DENTS.  REMOVED 5 HAT CHANNELS IAW SRM 51-30-02, PG 28, TO FABRICATE NEW PANEL. FABRICATED FROM 7075T6.025", BATCH NR 0001825209, IAW SRM 51-30-2, PGS 1-4, PRIMED, IAW SRM 51-10-3, PGS 40-42, 30-31.
